Been on effexor for 4yeara and it has helped tremendously. However, I also gain tremendous amount of weight. Which cause me to be ore depressed and therefore the doctor decided to give me more pills.
I started tappering off Effexor a year ago from 300 mg and now I'm on 37.5 mg.
Although this past Sunday I had enough of feeling nothing and not able to lose weight like I'm supposed to due to all the grogginess I felt taking that hell of a pill, and now I have embarked on a trip of withdrawal hell!!

Its horrible !! Worse than feeling sick while you are pregnant!

I'm really considering marijuana to help me keep my food down and make the nauseousness go always because I'm getting really dehydrated!

I can't even drive my kids to school without pulling over and throwing up!

I want this to end!! I'm a busy mom, I can't afford to be sick. I rather be high! I'm not a smoker but I keep reading how marijuana has helped many with withdrawal symptoms of Effexor...